# SDR UIEA200600185

- Difficulty date: July 25, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N409M
- Make and model: Beech V35A
- Aircraft serial: D8981
- Aircraft time: 26,063 hours, 4,027 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: D52B100023
- Condition: Delaminated
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR LIGHTNING STRIKE EXIT NR 1 ENGINE LT THRUST REVERSER TRANSLATING SLEEVE 3" BY 1" TRAILING EDGE CARBON FIBER DELAMINATION APPROX 7 O/C LOOKING FORWARD.
